MathSciNet Relay Station
MathSciNet bibliographic data
MR1664386 76D99 (30C45 35Q99)
Kornev, Konstantin; Vasil′ev, Alexander Geometric properties of the solutions of a Hele-Shaw type equation. Proc. Amer. Math. Soc. 128 (2000), no. 9, 2683–2685.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement